question-icon

Does over dose of Resperodone cause speech problem?

default
Posted on Thu, 10 Jul 2014
Question: I have haa parkensons for 12 years my druggist gave me the wrong prescription resperidone instead of ropeneroile I took 4 over doses of rsperidone and had to stay in the hospital for 6 days came home from the hospital with a permmant speech ptroiblem do you think the over dose of resperodone caused my speech problem
doctor
Answered by Dr. Sudhir Kumar (2 hours later)
Brief Answer:
Your speech problem would improve

Detailed Answer:
Hi,

Thank you for posting your query.

I have noted that you have developed speech problem due to risperidone overdosage (which you took by mistake in place of ropinirole).

I would like to reassure that risperidone does not cause any permanent speech impairment. You would gradually improve on own in a few weeks and with speech therapy.

I hope my reply has helped you.

I would be pleased to answer, if you have any follow up queries or if you require any further information.
     
Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX
For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar
My blog: http://bestneurodoctor.blogspot.com/

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar (4 hours later)
it has been a year and a half since al thishappened and my speech has gotten worse what can I do
doctor
Answered by Dr. Sudhir Kumar (2 hours later)
Brief Answer:
You need detailed evaluation.

Detailed Answer:
Thank you for getting back.

Thank you for posting more information.

It is unusual for adverse effect of risperidone to last for one and a half years. Therefore, you need a detailed evaluation by a neurologist. In addition, an MRI scan of brain is needed to rule out brainstem stroke.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 6206 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does over dose of Resperodone cause speech problem?

Brief Answer: Your speech problem would improve Detailed Answer: Hi, Thank you for posting your query. I have noted that you have developed speech problem due to risperidone overdosage (which you took by mistake in place of ropinirole). I would like to reassure that risperidone does not cause any permanent speech impairment. You would gradually improve on own in a few weeks and with speech therapy. I hope my reply has helped you. I would be pleased to answer, if you have any follow up queries or if you require any further information. Best wishes, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, XXXXXXX For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar My blog: http://bestneurodoctor.blogspot.com/